MathSciNet Relay Station
MathSciNet bibliographic data
MR889980 58C27 (32B20 54H20 57R45 58F11)
Yomdin, Y. $C^k$-resolution of semialgebraic mappings. Addendum to: "Volume growth and entropy''. Israel J. Math. 57 (1987), no. 3, 301–317.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement